# SDR DALA2021070603711

- Difficulty date: June 15, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 126,845 hours, 18,046 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Broken
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 182 DURING RIGHT OVER-WING SLIDE REPLACEMENT FOUND ALIGNMENT PINS BROKEN ON INSIDE OF THE SLIDE PACK DOOR. CORRECTIVE ACTION: REPLACED REALIGNMENT PINS AND INSTALLED ORIGINAL SLIDE. (LP 7477078)
